I'm sure your doctors already went over this but I find I need a reminder sometimes. I can get a sore throat and a bit of hoarseness if I don't remember how to take it properly: Exhale completely before putting your mouth around the device. Then when you inhale the Advair, do so SLOWLY! That's the part I have the most trouble with, I just want to inhale it quickly and go about my day, but I find it reduces throat problems and is more effective when I do this properly. So, take it nice and slow. And then gargle/rinse with some water. That should hopefully do the trick. Of course everyone's body is different so sorry if I'm already telling you what you know and it doesn't help. Hope you find a solution to your problem! (And hopefully it's as easy as just taking it properly)
"I have a message for my fans. Whatever you want to do in this world, it is achievable. The most important thing that I've found, that perhaps you could use, is be passionate and enthusiastic in the direction that you choose in life, and you'll be a winner." - Steve Irwin
1,561 Days since: Soda
Fitness Minutes: (58,166) Posts: 7,050 8/18/12 8:29 A
I had that too and take Advair. I have been diagnosed gerd with asthma. It is heartburn with asthma. Some causes to make it worse are cafine & chocolate along with about 3 more things I can't remember. I heard on Dr. Oz to chew gum for about 30 minutes after. I have been trying it and it works very well for me.
Search gerd on the internet, It will tell you more about it.
I also have a hoarse voice since taking Advair. I used to be able to sing at the top of my lungs and never miss a beat, but now I can't do that. I believe it is caused by the Advair, contrary to what the doc says. Not even rinsing after a treatment works. So I can sympathize with you. I hope one day their is some relief for us.
Fitness Minutes: (10,349) Posts: 156 5/9/12 4:14 P
Ever since I started using Advair several years ago, my voice has become very hoarse and raspy. Mt allergist said that "rarely" Advair can cause that. He sent me to a ear, nose and throat doctor and they looked at my vocal chords with a little scope and said there were no nodules or other problems. So pretty much I am just putting up with this, since I can't do without the Advair (tried that and went into bad respiratory distress). I was just wondering if anyone else has this problem. Thanks and wishing everyone a happy blessed day!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.